# SDR C2XA11RI080

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 15,506 hours, 9,742 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202908
- Condition: Dirty
- Location: Lavatory
- Part time: 26,804 hours, 19,938 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 6102 - ABE -FLIGHT CREW REPORTED LAV SMOKE DET INOP / LAV SMOKE INDICATION ON EICAS COULD NOT BE CANCELLED.  PLACED IN MEL.  IAD MX CLEANED SMOKE DETECTOR SCREEN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
